# SDR VNAA0008002

- Difficulty date: August 2, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 13,169 hours, 11,701 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 7178011
- Part serial: 110
- Condition: Failed
- Location: Mlg
- Part time: 12,514 hours, 11,534 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE LANDING GEAR WOULD NOT RETRACT.  FLIGHT 4155 RETURNED TO THE FIELD.  MAINTENANCE INSPECTED AND REPLACED THE GEAR CONTROL LEVER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-31-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
